# SDR CA110413001

- Difficulty date: March 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Seized
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED SHUTDOWN DURING FLIGHT TEST FOR CERTIFICATE OF APPROVAL PURPOSES,  THE ENGINE WAS SHUTDOWN AND RELIT IAW OPERATING HANDBOOK.  2 MIN AFTER RE-LIGHT,  THE ENGINE SHUTDOWN UNCOMMANDED AND COULD NOT BE RE-STARTED.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED AT THE POINT OF DEPARTURE.  POST FLIGHT INSPECTION FOUND A SEIZED GAS GENERATOR MODULE AND BRONZE PARTICLES IN THE OIL FILTER.
